# SDR UPS97224473

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION NOTED ON RT ELEVATOR 2ND O/B STATIC WICK BASE.  CORROSION OUT OF LIMITS IAW SRM 55-20-1.  REPAIRED ELEVATOR (RT) IAW 55-20-3 SRM 51-80-7 SRM.
